Research Repository

Delay-range-dependent stability for fuzzy BAM neural networks with time-varying delays

Lui, Bin and Shi, Peng (2009) Delay-range-dependent stability for fuzzy BAM neural networks with time-varying delays. Physics Letters A, 373 (21). pp. 1830-1838. ISSN 0375-9601

Full text for this resource is not available from the Research Repository.

Abstract

This Letter considers the problem of delay-range-dependent stability for fuzzy bi-directional associative memory (BAM) neural networks with time-varying interval delays. Based on Lyapunov–Krasovskii theory, the delay-range-dependent stability criteria are derived in terms of linear matrix inequalities (LMIs). By constructing new Lyapunov–Krasovskii functional, stability conditions are dependent on the upper and lower bounds of the delays, which is made possible by using some advanced techniques for achieving delay dependence. A numerical example is given to illustrate the effectiveness of the proposed method.

Item Type: Article
Uncontrolled Keywords: ResPubID17657, BAM neural networks, fuzzy systems, interval delays, LMIs, stability analysis
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 09 Jun 2011 01:45
Last Modified: 20 Jul 2011 04:29
URI: http://vuir.vu.edu.au/id/eprint/4436
DOI: 10.1016/j.physleta.2009.03.044
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar